# SDR REXA2019042600515

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND MISSING SCREWS ON LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR.   AREAS OUT OF LIMITS, DUE TO EXCESSIVE CORROSION ON ANGLE MOUNTING LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR, MUST BE REPLACED PER CRJ-900 SRM 53-00-00-101-001-A01, ANGLE MOUNTING ON LOWER SURROUND STRUCTURE AT GALLEY SERVICE DOOR WAS REPLACE PER ONE NEW ANGLE MOUNTING PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-41-02-001-001-A01.
